# SDR USAA010323

- Difficulty date: March 20, 2001
- Submitted: April 24, 2001
- Operation: Air carrier
- Aircraft: N507AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23382
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 45,575 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FUSELAGE SKIN CRACKED 2.25 INCH, FORWARD SERVICE DOOR CUTOUT LOWER AFT CORNER BS 330.  FABRICATED AND INSTALLED REPAIR PARTS PER SRM 53-10-01 FIG 202.  (M)
